My 7 year old was diagnosed 8/23/07. Started with Lantus/Novolog and within weeks developed rash on legs where we were doing his Lantus shots. Spoke with doctor who said it would be rare but after seeing the rash switched him to Levemir/Novolog. By Dec. 2007 started getting rash from Levemir but we had then switched to Omnipod with Novolog...just in time we thought. Now in the last few months complaining of itching/hives under Omnipod. Was hoping it was due to adhesive...have tried skin and IV prep, tegaderm, benadryl spray (recommended through CWD site) and waiting for bard barrier wipes in the mail...but son still complains of itching around cannula and when pod comes off usually a welt in that area and after much itching a lot of irritation to the skin. At last endo appt. the doctor said we may have to try Humalog which he knows the pharmacist have a formula to "desensitive". Just wondering if anyone else has this problem. We have an appointment in a week for our 3 month.